Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2013, 6:46 PM EDT for Butts County, Georgia. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2013, 6:46 PM EDT (22:46 UTC)
- Expired
- Aug 7, 2013, 7:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Atlanta, GA
County Butts County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1269 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
766
WWUS82 KFFC 072246
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT WED AUG 7 2013
GAZ058-059-072345-
646 PM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BUTTS AND JASPER
COUNTIES UNTIL 745 PM EDT...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH HEAVY RAIN OVER FLOVILLA...MOVING NORTHWEST
AT 10 MPH. RAINFALL AMOUNTS OF 1 TO 2 INCHES PER HOUR ARE LIKELY
WITH THIS STORM.
RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BUTTS AND JASPER COUNTIES...INCLUDING AREAS AROUND MCELHENEYS
CROSSROADS...FLOVILLA...TURTLE COVE...INDIAN SPRINGS STATE PARK...
STARK...JACKSON AND WORTHVILLE. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3342 8393 3341 8389 3337 8386 3338 8384
3331 8370 3319 8377 3326 8406
TIME...MOT...LOC 2246Z 122DEG 7KT 3330 8385
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:45 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Aug 7, 3:45 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT WED AUG 7 2013 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... COMBINATION OF SHORTWAVE...DIFFLUENT FLOW ALOFT AND PW/S OVER 2 INCHES LED TO AN ACTIVE MORNING ACROSS THE CWA. ACTIVITY IS EXPECTED THROUGH THIS AFTERNOON INTO THE EVENING. COMPLEX OF STORMS IN TN IS EXPECTED TO PUSH INTO NW GEORGIA...BUT DECREASE IN INTENSITY QUICKLY. FLOODING AND WET MICROBURSTS CONTINUE TO BE THE MAIN THREATS THROUGH TONIGHT AND AGAIN ON THURSDAY. GUIDANCE IS IN GOOD AGREEMENT THAT CONVECTION WILL DECREASE AFTER SUNSET HOWEVER DIFFERENCES EXIST AS WE MOVE INTO THE SECOND HALF OF THE NIGHT. GFS BRINGS ANOTHER SHORTWAVE INTO NW GEORGIA AROUND 06Z WHILE THE ECMWF IS SLOWER AND FURTHER NORTH WITH THIS DISTURBANCE. THINK WITH DIFFLUENT FLOW STILL IN PLACE AND NEARING SHORTWAVE THAT COULD SEE ACTIVITY FIRE UP AGAIN BEFORE SUNRISE ACROSS NORTH GEORGIA. THE CAVEAT TO ALL OF THIS IS THE MODELS HAVE NOT BEEN HANDLING THE SITUATION WELL RECENTLY. STILL UNCERTAINTY IN THE FORECAST FOR THURSDAY. MAY STILL HAVE THE INFLUENCE OF THE SHORTWAVE FOR PART OF THE DAY...HOWEVER THE UPPER RIDGE STRENGTHENS INTO THE CWA AND THUS THE AREA LOSES THE NW FLOW THAT HAS BEEN SO PREDOMINATE. IN ADDITION...THE BETTER UPPER LEVEL DIFFLUENCE IS LOST BY THE AFTERNOON. ON THE OTHER HAND...PW/S REMAIN ABOVE NORMAL WITH NEAR 2 INCH VALUES EXPECTED AGAIN ON THURSDAY...SO A WELL SATURATED ATMOSPHERE IS STILL IN PLACE. THINK THE FOCUS FOR THURSDAY THOUGH WILL BE NORTH GEORGIA AGAIN SO HAVE CARRIED LIKELY ACROSS MUCH OF THE AREA AND THEN CHANCE ACROSS CENTRAL GEORGIA. SHOULD SEE A LULL IN ACTIVITY AGAIN THURSDAY NIGHT. FOR MORE INFORMATION ABOUT POTENTIAL RAINFALL AND HYDROLOGY IMPACTS SEE THE HYDRO SECTION. 11 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... 12Z MODEL RUN SHOWED NO SIGNIFICANT CHANGES TO THE PREVIOUS MEDIUM RANGE MODEL TRENDS. I HAVE MADE NO SIGNIFICANT CHANGES TO THE EXISTING EXTENDED FORECAST GRIDS. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM DISCUSSION/THURSDAY NIGHT THROUGH TUESDAY/ UPPER RIDGE WILL CONTINUE ANCHORED ACROSS THE SOUTHERN PLAINS WITH A SERIES OF UPPER SHORT WAVES MOVING ACROSS THE STATE. HAVE KEPT MAINLY CHANCE POPS DURING THE DAY AND CHANCE OR SLIGHT CHANCE OVERNIGHT. HOWEVER FOR SATURDAY LOOKS LIKE A FRONTAL BOUNDARY WILL DRIFT INTO NORTH GEORGIA AND STALL FOR A DAY OR TWO. SO HAVE INCLUDED LIKELY POPS FOR NORTH GEORGIA ON SATURDAY. UPPER FLOW TRANSITIONS TO A TROUGH OVER THE EASTERN STATES BY THE FIRST OF THE WEEK. SOME DRYING IS INDICATED FOR NORTH GEORGIA MONDAY AND TUESDAY...BUT NOT ENOUGH TO REMOVE POPS ALTOGETHER. TEMPERATURES LOOK SEASONAL WITH MID TO UPPER 80S NORTH TO LOW AND MID 90S SOUTH. 41 && .HYDROLOGY... FLOODING CONTINUES ACROSS PARTS OF NORTH GEORGIA. MORE RAIN IS POSSIBLE ACROSS THESE ALREADY FLOODED AREAS THROUGH THIS EVENING. WITH ANOTHER DISTURBANCE POSSIBLY AFFECTING THE STATE AGAIN BY THURSDAY MORNING...ADDITIONAL RAINFALL IS EXPECTED AGAIN ON THURSDAY. ALTHOUGH WIDESPREAD AMOUNTS OF A HALF INCH TO AN INCH ARE EXPECTED THROUGH THURSDAY AFTERNOON...ISOLATED HIGHER AMOUNTS ARE POSSIBLE. THE FLASH FLOOD WATCH CONTINUES TO BE IN EFFECT UNTIL 8AM THURSDAY. HAVE OPTED NOT EXTEND IT TEMPORALLY AT THIS POINT DUE TO UNCERTAINTY IN THE FORECAST...BUT IT IS A DISTINCT POSSIBILITY THAT THE FLOOD WATCH WILL NEED TO BE EXTENDED UNTIL THURSDAY AFTERNOON ACROSS PARTS OF NORTH GEORGIA. 11 && AVIATION... 18Z UPDATE... CONVECTION CONTINUES THIS AFTERNOON...BUT TIMING AT THE TAF SITES IS VERY HARD TO TIME. HAVE CARRIED TEMPO TSRA THIS AFTERNOON EVERYWHERE BUT MCN...BUT SO FAR TS HAS BEEN MORE SCT. WINDS AT ATL ARE ON THE SSW SIDE HOWEVER SHOULD SHIFT BACK TO THE SSW BY LATE AFTERNOON. IN ADDITION...SHOULD SEE CIGS IMPROVE THIS AFTERNOON FROM LOW MVFR INTO HIGH MVFR OR LOW VFR. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON VSBYS. LOW CONFIDENCE ON CIGS...WIND DIRECTION AND TIMING OF SHRA/TSRA. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 88 72 90 / 40 50 30 30 ATLANTA 71 87 73 89 / 40 40 30 30 BLAIRSVILLE 69 81 68 86 / 60 70 40 40 CARTERSVILLE 71 87 72 90 / 50 60 30 40 COLUMBUS 74 92 74 93 / 40 40 30 30 GAINESVILLE 71 85 72 88 / 50 60 30 40 MACON 71 90 73 93 / 40 30 30 30 ROME 72 88 72 91 / 60 70 30 40 PEACHTREE CITY 70 87 72 90 / 40 40 30 30 VIDALIA 73 92 74 93 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...JASPER...LAMAR...LUMPKIN...MADISON... MERIWETHER...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...PUTNAM... ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...TOWNS... TROUP...UNION...WALKER...WALTON...WHITE...WHITFIELD...WILKES. && SHORT TERM...11 LONG TERM....20 AVIATION...11
Hazardous weather outlook, Aug 7, 6:31 AM EDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 631 AM EDT WED AUG 7 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 631 AM EDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING FOR NORTH GEORGIA. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES SOUTH ACROSS THE REGION. THE PRIMARY WEATHER HAZARD WILL BE HEAVY RAINFALL WITH POSSIBLE LOCAL FLASH FLOODING. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE POSSIBLE WITHIN THE WATCH AREA. OTHER HAZARDS INCLUDE GUSTY WINDS AND FREQUENT LIGHTNING. ISOLATED STORMS COULD BECOME SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OF 60 MPH OR GREATER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE WEEK. THUNDERSTORMS WILL CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...WHICH COULD CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 7, 5:04 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT WED AUG 7 2013
GAZ011-072200-
504 PM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND WINDS GUSTING TO
35 MPH IN CHATTOOGA COUNTY UNTIL 600 PM EDT...
AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH HEAVY RAIN FROM 6 MILES NORTHEAST OF
CLOUDLAND TO 12 MILES WEST OF MENLO...MOVING SOUTHEAST AT 10 MPH.
RAINFALL AMOUNTS OF UP TO 1 INCH ARE LIKELY WITH THESE STORMS.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO
GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
CHATTOOGA COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE CLOUDLAND...MENLO...TRION...CHATTOOGAVILLE...
JAMES H. FLOYD STATE PARK...LYERLY...BERRYTON AND SUMMERVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3459 8533 3450 8519 3431 8544 3430 8547
3453 8552 3459 8553
TIME...MOT...LOC 2103Z 327DEG 8KT 3459 8544 3450 8559
3444 8567Local storm report, Aug 7, 5:08 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD 4 W TALKING ROCK 34.52N 84.57W
08/07/2013 PICKENS GA OTHER FEDERAL
A USGS STREAM GAGE INDICATED THE WATER LEVEL ON THE
MIDDLE AND UPPER PORTIONS OF TALKING ROCK CREEK CAUSED
MINOR FLOODING OF CREEK ACCESS ROADS...WOODLANDS AND
FIELDS.
1150 AM FLASH FLOOD 3 WNW BLAINE 34.52N 84.61W
08/07/2013 PICKENS GA OTHER FEDERAL
THE STAGE HEIGHT ON A USGS STREAM GAGE ON THE TALKING
ROCK CREEK NEAR HINTON REACHED FLOOD STAGE OF 10 FEET.
THE CREEK CREST AT 11.8 FEET CAUSING MINOR FLOODING OF
CREEK ACCESS ROADS AND WOODLANDS.
1225 PM FLASH FLOOD 6 SW CUMMING 34.16N 84.22W
08/07/2013 FORSYTH GA OTHER FEDERAL
THE STAGE HEIGHT AT A USGS STREAM GAGE ON THE BIG CREEK
AT ATLANTA HIGHWAY NEAR CUMMING REACHED FLOOD STAGE OF 6
FEET. THE CREEK CREST AT 7.6 FEET. MINOR FLOODING
OCCURRED OF THE BIG CREEK GREENWAY...WOODLANDS AND
FIELDS.
&&
KFRANTZSpecial weather statement, Aug 7, 5:28 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT WED AUG 7 2013
GAZ030-031-041-072215-
528 PM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...GUSTY
WINDS...AND HEAVY RAIN IN POLK...PAULDING AND HARALSON COUNTIES
UNTIL 615 PM EDT...
AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH HEAVY RAIN FROM ETNA TO BRASWELL...MOVING
SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS POLK...PAULDING AND HARALSON COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BURNT HICKORY RIDGE...
ARAGON...BRASWELL...FISH CREEK...ROCKMART...ETNA...CEDARTOWN...VAN
WERT...ESOM HILL...ANTIOCH...NEW HOPE...UNION...HIRAM...DALLAS AND
EUBANK LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3407 8477 3386 8475 3384 8502 3385 8536
3394 8541 3408 8543
TIME...MOT...LOC 2128Z 338DEG 7KT 3404 8535 3401 8511
3399 8493Special weather statement, Aug 7, 6:11 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 611 PM EDT WED AUG 7 2013 GAZ030-031-041-042-072315- 611 PM EDT WED AUG 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL...FREQUENT LIGHTNING AND WINDS GUSTING TO 35 MPH IN POLK...PAULDING...CARROLL AND HARALSON COUNTIES UNTIL 715 PM EDT... AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH HEAVY RAIN OVER EUBANK LAKE...MOVING SOUTH AT 15 MPH. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY WITH THIS STORM. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS POLK...PAULDING...CARROLL AND HARALSON COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE YORKVILLE... EUBANK LAKE...FELTON...ANTIOCH...UNION...DRAKETOWN...BUCHANAN... TALLAPOOSA...TEMPLE...BREMEN AND WACO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AS WELL AS CAUSE MINOR FLOODING OF CREEKS AND STREAMS. && LAT...LON 3369 8492 3367 8533 3396 8536 3397 8492 TIME...MOT...LOC 2211Z 354DEG 11KT 3390 8512
Special weather statement, Aug 7, 6:19 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT WED AUG 7 2013
GAZ019-030-072315-
619 PM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...DIME SIZED HAIL AND
GUSTY WINDS IN NORTHERN POLK AND FLOYD COUNTIES UNTIL 715 PM EDT...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH HEAVY RAIN OVER COOSA...MOVING SOUTHEAST AT
15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
POLK AND FLOYD COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ROME...COOSA...CAVE SPRING...LINDALE...
SENEY AND ARAGON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS...AND WELL AS CAUSE MINOR FLOODING OF CREEKS AND STREAMS.
&&
LAT...LON 3429 8520 3403 8501 3404 8542 3425 8546
3426 8546
TIME...MOT...LOC 2218Z 324DEG 12KT 3418 8529Special weather statement, Aug 7, 6:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT WED AUG 7 2013
GAZ058-059-072345-
646 PM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BUTTS AND JASPER
COUNTIES UNTIL 745 PM EDT...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH HEAVY RAIN OVER FLOVILLA...MOVING NORTHWEST
AT 10 MPH. RAINFALL AMOUNTS OF 1 TO 2 INCHES PER HOUR ARE LIKELY
WITH THIS STORM.
RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BUTTS AND JASPER COUNTIES...INCLUDING AREAS AROUND MCELHENEYS
CROSSROADS...FLOVILLA...TURTLE COVE...INDIAN SPRINGS STATE PARK...
STARK...JACKSON AND WORTHVILLE. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3342 8393 3341 8389 3337 8386 3338 8384
3331 8370 3319 8377 3326 8406
TIME...MOT...LOC 2246Z 122DEG 7KT 3330 8385The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:08 PM EDT | Special Weather Statement | FFC | Gordon | 52 min |
| Aug 7, 2:38 AM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Aug 7, 3:34 AM EDT | Flash Flood Warning | FFC | Cherokee, Dawson, Pickens | 6 hr |
| Aug 7, 5:24 AM EDT | Flash Flood Warning | FFC | Dawson, Gilmer, Pickens | 6 hr |
| Aug 7, 5:30 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 15 hr |
| Aug 7, 6:06 AM EDT | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 50 more | 48 hr |
| Aug 7, 6:53 AM EDT | River Flood Warning | FFC | Gilmer | 8 hr |
| Aug 7, 7:01 AM EDT | Flash Flood Warning | FFC | Gordon | 6 hr |
| Aug 7, 8:49 AM EDT | Flash Flood Warning | FFC | Cherokee, Dawson, Forsyth | 6 hr |
| Aug 7, 9:18 AM EDT | River Flood Warning | FFC | Gilmer | 5 hr |
| Aug 7, 9:18 AM EDT | River Flood Warning | FFC | Gilmer | 5 hr |
| Aug 7, 11:05 AM EDT | Special Weather Statement | FFC | Coweta | 55 min |
| Aug 7, 11:14 AM EDT | Flash Flood Warning | FFC | Gilmer, Pickens | 6 hr |
| Aug 7, 11:17 AM EDT | Flash Flood Warning | FFC | Coweta | 6 hr |
| Aug 7, 11:36 AM EDT | Special Weather Statement | FFC | Forsyth | 54 min |
| Aug 7, 11:58 AM EDT | River Flood Warning | FFC | Forsyth | 17 hr |
| Aug 7, 12:13 PM EDT | River Flood Warning | FFC | Cherokee | 28 hr |
| Aug 7, 12:33 PM EDT | Special Weather Statement | FFC | Gwinnett | 57 min |
| Aug 7, 12:57 PM EDT | Special Weather Statement | FFC | Barrow, Jackson, Madison | 78 min |
| Aug 7, 1:26 PM EDT | Special Weather Statement | FFC | Walker | 64 min |
| Aug 7, 1:31 PM EDT | Special Weather Statement | FFC | Banks, Hall | 59 min |
| Aug 7, 2:09 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe and 1 more | 66 min |
| Aug 7, 2:40 PM EDT | Areal Flood Warning | FFC | Cherokee | 6 hr |
| Aug 7, 2:54 PM EDT | Special Weather Statement | FFC | Bartow | 66 min |
| Aug 7, 3:03 PM EDT | River Flood Warning | FFC | Cherokee | 25 hr |
| Aug 7, 3:03 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 43 hr |
| Aug 7, 3:16 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 59 min |
| Aug 7, 3:25 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 65 min |
| Aug 7, 3:40 PM EDT | Special Weather Statement | FFC | Gordon | 65 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 67 min |
| Aug 7, 4:18 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 57 min |
| Aug 7, 4:44 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 61 min |
| Aug 7, 4:57 PM EDT | Areal Flood Warning | FFC | Banks | 12 hr |
| Aug 7, 5:00 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Pickens | 45 min |
| Aug 7, 5:04 PM EDT | Special Weather Statement | FFC | Chattooga | 56 min |
| Aug 7, 5:08 PM EDT | Areal Flood Warning | FFC | Gilmer, Pickens | 12 hr |
| Aug 7, 5:28 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 47 min |
| Aug 7, 6:11 PM EDT | Special Weather Statement | FFC | Haralson | 64 min |
| Aug 7, 6:19 PM EDT | Special Weather Statement | FFC | Floyd | 56 min |
| Aug 7, 7:31 PM EDT | Special Weather Statement | FFC | Carroll | 59 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.